Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Vitamin deficiency and dandruff causing hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3369 Questions

Doctor :   ok
Doctor :   hi
User :   Hello
Doctor :   how can i help you
Doctor :   helo
User :   How to stop the hair falling?
User :   Can U please guide me
Doctor :   i can help you
Doctor :   before that i need some details about yolu
User :   ya sure
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   23,F,Hyd,S/W engg,unmarried,5.3,55
Doctor :   since wen has this hair fall problem started , how many hairs on an approx count do you lose per day
Doctor :   ok
User :   min 100
User :   I think
User :   nt sure abt the numbers
Doctor :   ok
Doctor :   the problem of hair loss is of 2 types
Doctor :   hair fall and
User :   ok
Doctor :   hair thinning
Doctor :   the major cause for both is
User :   ok
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   is due to the defeciency of vitamins

Doctor :   and the secondary main cause is dandruff
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor